Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An abstract measure differential equation


Author: R. R. Sharma
Journal: Proc. Amer. Math. Soc. 32 (1972), 503-510
MSC: Primary 34G05
MathSciNet review: 0291600
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An abstract measure differential equation is introduced as a generalization of ordinary differential equations and measure differential equations. The existence and extension of solutions of this equation are considered.


References [Enhancements On Off] (What's this?)

  • [1] P. C. Das and R. R. Sharma, On optimal controls for measure delay-differential equations, SIAM J. Control 9 (1971), 43–61. MR 0274898
  • [2] Nelson Dunford and Jacob T. Schwartz, Linear Operators. I. General Theory, With the assistance of W. G. Bade and R. G. Bartle. Pure and Applied Mathematics, Vol. 7, Interscience Publishers, Inc., New York; Interscience Publishers, Ltd., London, 1958. MR 0117523
  • [3] Walter Rudin, Real and complex analysis, McGraw-Hill Book Co., New York-Toronto, Ont.-London, 1966. MR 0210528
  • [4] W. W. Schmaedeke, Optimal control theory for nonlinear vector differential equations containing measures, J. Soc. Indust. Appl. Math. Ser. A Control 3 (1965), 231–280. MR 0189870
  • [5] P. C. Das and R. R. Sharma, Existence and stability of measure differential equations, Czechoslovak Math. J. 22(97) (1972), 145–158. MR 0304815

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34G05

Retrieve articles in all journals with MSC: 34G05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0291600-3
Keywords: Ordinary differential equations, measure differential equations, complex measure, Radon-Nikodym derivative, function of bounded variation, distributional derivative, total variation measure, principle of contraction mapping, Borel measure, Lebesgue-Stieltjes measure
Article copyright: © Copyright 1972 American Mathematical Society